# SDR PCAA9700661

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824EX
- Make and model: Dhav DHC8102
- Aircraft serial: 387
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: 7G980
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT FROM BWI TO ROC, THE NR 2 ENGINE FUEL PRESSURE CAUTION LIGHT FLICKERED ON AND OFF CONTINUOUSLY.  A/C DIVERTED INTO MDT.  MAINTENANCE INSPECTED THE LOW PRESSURE FUEL FILTER, FOUND NO DEFECTS.  REMOVED AND REPLACED THE FUEL PRESSURE SWITCH.  OPERATIONAL AND LEAK CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
